# SDR UHLA2011090400334

- Difficulty date: September 4, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 20,039 hours, 12,347 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SLIGHT ODOR OF JET FUEL NOTICEABLE ON DESCENT, CONTINUED TO GET PROGRESSIVELY STRONGER LOWER. VERY STRONG IN COCKPIT UPON SHUTDOWN, SEEMS TO GET BETTER WHEN DESELECTING PACK 1.  FERRIED TO IND.  REPAIRED FUEL LEAK FOUND LT WING STUD SPAR 1, NO LEAKS NOTED.
